# SDR HEEA0013946

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1078D
- Make and model: Bell 206L-1
- Aircraft serial: 45397
- System (JASC): 6710 · Main Rotor Control
- Part: Elbow
- Part number: 206001343001
- Condition: Corroded
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BEYOND LIMITS AROUND BOLT HOLE AND AROUND SHOULDER AREA. SCRAPPED LOCALLY.  REPLACED WITH SERVICEABLE PART.
